# SDR NWAA091405520

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- Aircraft time: 73,568 hours, 30,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY LIGHTS IN ROW 14 THROUGH ROW 23 WOULD NOT TEST.  MAINTENANCE FOUND TWO BATTERY PACK TO BE DEFECTIVE AND REPLACED THEM.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY PACKS WERE REPLACED.
